# SDR FDEA202405300750

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 61,427 hours, 23,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T32101028
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS "UNARMED" LIGHT DOES NOT  ILLUMINATE (EFFECTING INTERIOR EMERGENCY LIGHTS).   REMOVE AND REPLACED  EMERGENCY LIGHTS/PASSENGER  OXYGEN CONTROL PANEL IAW 33-51-08-4, OPS CHECK  GOOD.
